# SDR YENA2025051300474

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N2017J
- Make and model: Airbus A321-271N
- Aircraft serial: 08971
- Aircraft time: 12,782 hours, 3,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH OVERWING "SLIDE ARMED" LIGHT INOP; REF TO ASCENT WO FL2164 NR 20036, PERFORMED T/S PROCEDURE EPSU 17WL TO COMMUNICATE WITH THE CIDS PER A321 TSM TASK 33-73-00810-900-A AND RESET DEU-B PER A321 AMM 23-73-00-740-005-B, PERFORMED OPS PER 52-73-00-710-002-A, OPS CHECK GOOD.
